# SDR SWIA201333012

- Difficulty date: March 17, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 24,122 hours, 20,124 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL RAMPERS REPORTED MCD DIFFICULT TO OPEN + CABLE PULLEY SYSTEM BROKEN.  (FLT 5622)  REPLACED BROKEN CABLE IAW AMM.
